JournalsprimsVol. 27, No. 1pp. 141–148

The Structure of the Quasi-invariant Set of a Linear Measure

  • Yoshiaki Okazaki

    Kyushu University, Fukuoka, Japan
  • Yasuji Takahashi

    Yamaguchi University, Yamaguchi City, Japan
The Structure of the Quasi-invariant Set of a Linear Measure cover
Download PDF

Cite this article

Yoshiaki Okazaki, Yasuji Takahashi, The Structure of the Quasi-invariant Set of a Linear Measure. Publ. Res. Inst. Math. Sci. 27 (1991), no. 1, pp. 141–148

DOI 10.2977/PRIMS/1195170234